# SDR 03313331

- Difficulty date: November 9, 2003
- Submitted: November 19, 2003
- Operation: Air carrier
- Aircraft: N331UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41099
- System (JASC): 3160 · Central Display
- Part: Symbol Generator
- Part number: 7011672112
- Part serial: 93051332
- Condition: Inoperative
- Location: Nr 2
- Stage of operation: CL
- How discovered: 9
- Nature of condition: I
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT 7800 CLIMB THE NR 2 SYMBOL GENERATOR FAILED CAUSING A LOSS OF CENTRAL DISPLAY OF INSTRUMENTS.  THE SYMBOL GENERATOR WAS REPLACED AND A SATISFACTORY OPERATIONAL CHECK OF THE FLIGHT DISPLAY SYSTEM WAS ACCOMPLISHED.  AIRCRAFT WAS RELEASED FOR CONTINUED SERVICE.
